# SDR AALA202511243952

- Difficulty date: September 25, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INTERNAL STRUCTURE FR68 UPPER CORNER RH SIDE AT AFT GALLEY AREA. CRACK. L=0.141 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR LOC ON FR68 BTW S-8RH/S-9RH-AFT UPPER CORNER IAW EA# 368628 AND A320 SRM 53-41-12-300-012.
